Title of article
The typenumber of trees Original Research Article
Author/Authors
Hung-Lin Fu، نويسنده , , Fan Sun، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2002
Pages
8
From page
3
To page
10
Abstract
This paper proves that the typenumber of a tree T is independent of the number of the pages in a book-embedding, and is equal to either |D(T)| or |D(T)|+1, where D(T) is the set of integers which are degrees of the vertices of T. We then completely characterize trees having typenumber |D(T)| and trees having typenumber |D(T)|+1.
Journal title
Discrete Mathematics
Serial Year
2002
Journal title
Discrete Mathematics
Record number
950129
Link To Document